# SDR DXTA2023113010182

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 213 hours, 141 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN AMBER CAS MESSAGE IS DISPLAYED AND WILL NOT EXTINGUISH USING AFM PROCEDURE.  PERFORMED INITIAL OPERATIONAL CHECK AND FOUND CABIN DOOR OPEN LED DID NOT EXTINGUISH AND CABIN DOOR CAS MESSAGE PRESENT ON PFD. WORK PERFORMED IAW AMM 52-70-00.  INTERROGATED CMC VIEWER AND FOUND SECURING PAWL DOOR SWITCH NOT SECURED. WORK DONE IAW AMM 45-40-00.  RESET CABIN DOOR LATCH/LOCK SYSTEM AND PERFORMED OPS CHECKS IAW AMM 52-10-04. OPS CHECKS GOOD NO DEFECTS NOTED.  RESET CABIN DOOR LATCH/LOCK SYSTEM AND PERFORMED OPS CHECKS IAW AMM 52-10-04. OPS CHECKS GOOD NO DEFECTS NOTED.
